# SDR IPXA2019072945061

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 28,173 hours, 17,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N545757
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 FLOOR PANEL 232XEF REQUIRES FAB. FABRICATED NEW FLOOR PANEL 5024N40000ISS-G BATCH#3489461 PER SREO B757-5320-9692-K.
